MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Catalog Number 12017709122
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was requested for investigation.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys t3 (t3), elecsys ft3 (ft3), elecsys t4 (t4), elecsys ft4 (ft4) and elecsys tsh (tsh) on a cobas 8000 e 602 module compared to the siemens and autobio methods.This medwatch will cover t4.Refer to medwatch with a1 patient identifier (b)(6) for information on the t3 results, medwatch with a1 patient identifier (b)(6) for information on the ft3 results, medwatch with a1 patient identifier (b)(6) for information on the ft4 results and medwatch with a1 patient identifier (b)(6) for information on the tsh results.Refer to the attached data for the patient results.The roche results were reported outside of the laboratory where they were questioned as they did not correspond to the patient¿s clinical picture.The sample was repeated by 2 other methods.The customer suspects an interference affecting the roche results.The e602 module serial number was (b)(4).
 
Additional Manufacturer Narrative
The reagent material number was provided by the investigation.Section d4, catalog number, and udi# were updated.Section g4, 510k was updated.The sample was submitted for investigation.The customer's results were reproduced during the investigation.Interference testing was performed and no interfering factors were identified.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15349985
Report Number1823260-2022-02715
Device Sequence Number14832393
Product Code CDX
UDI-Device Identifier04015630912728
UDI-Public04015630912728
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12017709122
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown